# SDR USAA920081447

- Difficulty date: July 31, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 27,446 hours, 10,546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 376 SMF-PHL - EMERGENCY EQUIPMENT - FLASHLIGHT UNDER FORWARD FACING FLIGHT ATTENDANT SEAT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY.  OPERATIONAL CHECK WAS GOOD.  (S)
